# SDR CALA2025102010275

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 77,395 hours, 29,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF POSSIBLE FUEL/OIL IN FLT DECK DEBRIEF FLIGH CREW SUSPECT AC CART. RAN PACKS FOR EXTENDED PERIOD OF TIME NO ODORS DETECTED.
